Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Leon 500mg, sneezing and cough, relapse. Continue with same medicines?

gd mrng sir.... sir my wife is 32 years old n in april 2012 she has taken leon 500 mg 1OD * 5days due to sneezing n cough problem.....she became all right tht tym bt now frm last 3 days she is suffering with same prblem again should i repeat that dose of leon 500 mg or i should arrange a proper checkup wd any other doctor for her.....(as the doctor wrote ths medicine is transferred )
Asked On : Wed, 23 May 2012
Answers:  1 Views:  549
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Leon 500 mg helped her previously. It shows that she was suffering from a respiratory tract infection. Are you sure she is suffering from the same problem this time.
It needs to be found out why is she suffering from repeated respiratory tract infections.
It can also be an allergic attack and so is repeatedly occurring.
I would advise you better go to a Physician who can get a complete check up done and find out the exact cause.
Also Leon is an antibiotic so do not use it injudiciously. Use it only on prescription from a doctor.
Till then you could try taking steam inhalations and warm water to drink and gargle.
Take care
Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor